# SDR SWAA2014012124387

- Difficulty date: January 16, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,837 hours, 22,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 79723131
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT BROKEN.  R & R FLASHLIGHT IAW AMM.
